| Catalog Number |
129405610 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); Swelling/ Edema (4577)
| Date of Event |
09/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Additional information received: revision surgery was completed with a polyethylene liner exchange currently lcs polyethylene is made from non-x-linked material - so there is not a x-lined option available.Surgeon has requested that they be manufactured from x-linked polyethylene moving forward.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d4 (lot), d6a, d6b.Corrected: d4 (primary udi #).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
Patient underwent knee surgery on (b)(6) 2025; revision of lcs polyethylene due to wear and osteolysis.Patient had experienced pain and inflammation.Affected side: left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: revision of lcs polyethylene due to wear and osteolysis.The product was not returned to depuy synthes; however, photos were provided for review.The x-ray and the photo investigation revealed that the lcs comp rp insert lg 10mm presents signs of bearing wear at one of the condyles.Additionally the central post was fractured, most likely caused by the explantation process.At the x-ray evidence the femoral component appears to be more loaded to the medial side of the insert which is consistent with the wear condition identified at the device.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.A manufacturing records evaluation (mre) was not performed since a finished good lot number was not provided for this device.The overall complaint was confirmed as the observed condition of the lcs comp rp insert lg 10mm would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed since a finished good lot number was not provided for this device.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Recaptured codes on h6 (health effect - clinical code).